Sharp estimates for eigenfunctions of a Neumann problem

Barbara Brandolini, Barbara Brandolini, Chiacchio, Cristina Trombetti

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)


In this paper we provide some bounds for eigenfunctions of the Laplacian with homogeneous Neumann boundary conditions in a bounded domain Ω of Rn. To this aim we use the so-called symmetrization techniques and the obtained estimates are asymptotically sharp, at least in the bidimensional case, when the isoperimetric constant relative to Ω goes to 0.
Original languageEnglish
Pages (from-to)1317-1337
Number of pages21
JournalCommunications in Partial Differential Equations
Publication statusPublished - 2009

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Sharp estimates for eigenfunctions of a Neumann problem'. Together they form a unique fingerprint.

Cite this